# SDR AALA20110105JFK01

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 93,606 hours, 17,762 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Capsule
- Part number: 67410332207
- Condition: Damaged
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - JUST PRIOR TO LANDING AND LANDING GEAR HANDLE IN THE DOWN POSITION, RIGHT MAIN LIGHT CAPSULE WOULD NOT SHOW GREEN.  ACCOMPLISHED LIGHT TEST AND STILL BLANK.  REPLACED BULBS BUT NO HELP. NO GEAR UNSAFE OR DISAGREE MESSAGES NOTED.  FLYBY PROVED GEAR WAS IN THE DOWN POSITION.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  FOUND THE RIGHT MAIN LANDING GEAR CAPSULE WAS DAMAGED CAUSING THE FAULT.  REPLACED LIGHT CAPSULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
